# SDR CA990111027

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727260
- Engine: Pwa JT8D17
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7612608
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, PRESSURIZATION MODE SET TO LAND AT 3,550 FEET.  CABIN DESCENDED TO SEA LEVEL.  PRESSURIZATION REINSTATED USING STANDBY MODE.  CABIN PRESSURE CONTROLLER REPLACED.
